EconPapers    
Economics at your fingertips  
 

A Note on the Central Limit Theorem for Bipower Variation of General Functions

Silja Kinnebrock () and Mark Podolskij ()

OFRC Working Papers Series from Oxford Financial Research Centre

Abstract: In this paper we present the central limit theorem for general functions of the increments of Brownian semimartingales. This provides a natural extension of the results derived in Barndorff-Nielsen, Graversen, Jacod, Podolskij & Shephard (2006), who showed the central limit theorem for even functions. We prove an infeasible central limit theorem for general functions and state some assumptions under which a feasible version of our results can be obtained. Finally, we present some examples from the literature to which our theory can be applied.

Keywords: Bipower Variation; Central Limit Theorem; Diffusion Models; High-Frequency Data; Semimartingale Theory (search for similar items in EconPapers)
Pages: 18
Date: 2007
New Economics Papers: this item is included in nep-ecm, nep-ets and nep-mst
References: Add references at CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed

Downloads: (external link)
http://www.finance.ox.ac.uk/file_links/finecon_papers/2007fe03.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Journal Article: A note on the central limit theorem for bipower variation of general functions (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbs:wpsefe:2007fe03

Access Statistics for this paper

More papers in OFRC Working Papers Series from Oxford Financial Research Centre Contact information at EDIRC.
Bibliographic data for series maintained by Maxine Collett ().

 
Page updated 2020-01-18
Handle: RePEc:sbs:wpsefe:2007fe03